MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 71420816
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery after insertion of the tibia component, the insert could not be removed.That's why the doctor had to pass to an oversized insert.A backup device was available and it is unknown if there was a delay.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the manufacturing records for the listed batch did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GII PS INSERT SZ 3-4 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8468216
Report Number1020279-2019-01289
Device Sequence Number941800
Product Code JWH
UDI-Device Identifier03596010209573
UDI-Public03596010209573
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71420816
Device Catalogue Number71420816
Device Lot NumberJ1820139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer11/07/2019
04/19/2021
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date11/13/2019
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1